Couldn't find what you looking for?

TRY OUR SEARCH!

I began using the pill 2 weeks prior to having intercourse and stopped the pill 2 days after the last intercourse which was in June. My period came in June a week later and also in July. But now I'm late, almost 2 weeks late. My symptoms include sudden weight gain although im eating healthy and even exercising, tiredness, unable to wake up in the mornings which is really odd for me as im a light sleeper and early riser, frequent headaches, dizzyness, bloated, frequent urination and lack of appetite. 

my question is, is there any posibility that i may be pregnant? I'm really worried as this is not the time my husband and i planned to have a baby due to our temporary long distance relationship. 

Thanks

Loading...

yes, high possability. take a test. your supossed to wait atleast a month before your basically fully protected by the pill.
Reply

Loading...

hi im having some difficulties trying to figure out if i am pregnant....i know this may sound dumb and may be to early to tell. It is now Friday Aug 26th me and my husband had sex on the Sunday August 21st and he did cum in me...That Wednesday Aug 24th i started feeling nauseous and upset stomach but no vomitting. My period came on the 4th and lasted only 3 days. The 20th my boobs begain to be sore and now my boobs are sore, my back is achy, nauseous feeling with upset stomach. I know it hasnt been a week yet but its driving me bananas. I feel as if im about to start my period. Please someone help ive taken a test today and it came out negative.
Reply

Loading...

its too early to take a test. if u really wanna know then get a blood test done. these are probably period symptoms most likely.
Reply

Loading...